Zermelo navigation on riemannian manifolds

Published

Journal Article

In this paper, we study Zermelo navigation on Riemannian manifolds and use that to solve a long standing problem in Finsler geometry, namely the complete classification of strongly convex Randers metrics of constant flag curvature. © 2003 Applied Probability Trust.

Full Text

Duke Authors

Cited Authors

  • Bao, D; Robles, C; Shen, Z

Published Date

  • January 1, 2004

Published In

Volume / Issue

  • 66 / 3

Start / End Page

  • 377 - 435

Electronic International Standard Serial Number (EISSN)

  • 1945-743X

International Standard Serial Number (ISSN)

  • 0022-040X

Digital Object Identifier (DOI)

  • 10.4310/jdg/1098137838

Citation Source

  • Scopus